# SDR DALA2015031602161

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 2760 · Drag Control System
- Part: Idler Link
- Condition: Corroded
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOLT AND BUSHINGS (2EA) TO REACTION LEVER AT LT OUTBD SPOILER ACTUATOR IDLER LINK. BOLT AND BUSHINGS TO REACTION LEVER AT LT OUTBD SPOILER ACTUATOR  IDLER LINK WERE REPLACED.
